References

  1. Dovhai B.V. Justification of the Fourier method for an inhomogeneous hyperbolic equation with random right-hand side. Ukrainian Math. J. 2004, 56 (5), 616-624. (in Ukrainian)
  2. Dovhai B.V. Properties of a Solution of an Inhomogeneous Hyperbolic Equation with Random Right-Hand Side. Ukrainian Math. J. 2005, 57 (4), 474-482. (in Ukrainian)
  3. Dovhai B.V. Solving hyperbolic equations with Gaussian right-hand side of a special form by Fourier method. Bull. Kyiv Univ., Phys. Math. Series 2005, 3, 31-36. (in Ukrainian)
  4. Dovgay B.V., Kozachenko Yu.V. The condition for application of Fourie method to the solution of nonhomogeneous string oscillation equation with j-subgaussian right hand side. Random operators and stochastic equations 2005, 13 (3), 281-296. doi: 10.1515/156939705774286074
  5. Dovgay B.V., Kozachenko Yu.V. Properties of solution of nonhomogeneous string oscillation equation with j-subgaussian right side. Random operators and stochastic equations 2009, 17 (3), 221-241. doi: 10.1515/ROSE.2009.016
  6. Dovhai B.V. Generalized solutions of hyperbolic equations with j-subgaussian right-hand side. Theory of Probability and Mathematical Statistics 2009, 81, 25-30. (in Ukrainian)
  7. Dovhai B.V. Simulation of solution of hyperbolic equations. Bull. Kyiv Univ., Phys. Math. Series 2011, 3, 18-23. (in Ukrainian)
  8. Dovhai B.V. Hyperbolic equations with Orlicz right-hand side. Sci. Bull. Uzhgorod Univ., Math. Inform. Series 2011, 22 (2), 64-78. (in Ukrainian)
  9. Dovhai B.V. Generalized solutions of the hyperbolic equation with Orlicz right part. Bull. Kyiv Univ., Phys. Math. Series 2012, 1, 13-17. (in Ukrainian)
  10. Dovhai B.V. The equations of string oscillation with Orlicz right part. Sci. Bull. Uzhgorod Univ., Math. Inform. Series 2013, 24 (1), 34-45. (in Ukrainian)
  11. Kozachenko Yu.V., Perestyuk M.M. On the uniform convergence of wavelet expansions of random processes from Orlicz spaces of random variables. I. Ukrainian Math. J. 2007, 59 (12), 1850-1869. doi: 10.1007/s11253-008-0030-y (translation of Ukrainian Math. Zhurn. 2007, 59 (12), 1647-1659 (in Ukrainian))
  12. Polozhii G.N. Equations of mathematical physics. Vysshaya Shkola, Moscow, 1964. (in Russian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.